Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 6, Pages 776–778 (Mi al667)  

This article is cited in 1 scientific paper (total in 1 paper)

Communications

Homogeneous averaging operators on semisimple Lie algebras

P. S. Kolesnikov

Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia

Full text: PDF file (107 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 53:6, 510–511

Bibliographic databases:

UDC: 512.554
Presented by the member of Editorial Board: Н. С. Романовский
Received: 03.12.2014

Citation: P. S. Kolesnikov, “Homogeneous averaging operators on semisimple Lie algebras”, Algebra Logika, 53:6 (2014), 776–778; Algebra and Logic, 53:6 (2015), 510–511

Citation in format AMSBIB
\Bibitem{Kol14}
\by P.~S.~Kolesnikov
\paper Homogeneous averaging operators on semisimple Lie algebras
\jour Algebra Logika
\yr 2014
\vol 53
\issue 6
\pages 776--778
\mathnet{http://mi.mathnet.ru/al667}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408310}
\transl
\jour Algebra and Logic
\yr 2015
\vol 53
\issue 6
\pages 510--511
\crossref{https://doi.org/10.1007/s10469-015-9313-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350800200009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924186003}


Linking options:
  • http://mi.mathnet.ru/eng/al667
  • http://mi.mathnet.ru/eng/al/v53/i6/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kolesnikov P., “Homogeneous Averaging Operators on Simple Finite Conformal Lie Algebras”, J. Math. Phys., 56:7 (2015), 071702  crossref  mathscinet  zmath  isi  elib  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:166
    Full text:55
    References:23
    First page:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021